# SDR L1GA200000376

- Difficulty date: November 14, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N12510
- Make and model: Doug DC-9-32
- Aircraft serial: 47799
- Aircraft time: 54,411 hours, 42,174 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VARIOUS CRACKS AND GOUGES IN 114 INCH X 10 INCH AREA ON FLOOR PANEL NR 10.  FABBED AND INSTALLED NEW SKIN AND HAT CHANNEL SPLICES.
